MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CARDIAC CATH PACK

MEDLINE INDUSTRIES, LP MEDLINE; CARDIAC CATH PACK
Catalog Number DYNJ04529L
Medical Device Problem Codes Retraction Problem (1536); Unintended Movement (3026); Physical Resistance/Sticking (4012); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, it was reported that the syringe plunger can become stuck and is difficult to pull back.The facility noted that the black plunger component inside the syringe may flip upside down during retraction.The customer also reported that when pulling back to draw fluid, the syringe appears to draw air instead of fluid, and physicians have experienced resistance during radial access procedures.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, it was reported that the syringe plunger can become stuck and is difficult to pull back.The facility noted that the black plunger component inside the syringe may flip upside down during retraction.The customer also reported that when pulling back to draw fluid, the syringe appears to draw air instead of fluid, and physicians have experienced resistance during radial access procedures.

Brand Name
MEDLINE
Common Device Name
CARDIAC CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24085760
Report Number1423395-2026-00012
Device Sequence Number9895515
Product Code OES
UDI-Device Identifier10198459391460
UDI-Public10198459391460
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ04529L
Device Lot Number25JLA868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown